Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On some anticyclic operads

Frédéric Chapoton

Algebraic & Geometric Topology 5 (2005) 53–69

arXiv: math.QA/0411508

Abstract

Some binary quadratic operads are endowed with anticyclic structures and their characteristic functions as anticyclic operads are determined, or conjectured in one case.

Keywords
anticyclic operad, Legendre transform
Mathematical Subject Classification 2000
Primary: 18D50
Secondary: 05E05
References
Forward citations
Publication
Received: 6 December 2004
Accepted: 7 January 2005
Published: 9 January 2005
Authors
Frédéric Chapoton
Institut Girard Desargues
Universite Claude Bernard (Lyon 1)
Batiment Braconnier
21 Avenue Claude Bernard
F-69622 Villeurbanne Cedex
France